# SDR Z1R2003F00008

- Difficulty date: October 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: SS5305L4G08
- Condition: Cracked
- Location: Blade Tip Cap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TIP CAP SCREWS/ MAIN ROTOR BLADE.  HAD ONE (1) SCREW CRACKED, NR 1 UPPER POSITION LEADING EDGE.  REPLACED AT 292.2 A/C HOURS.  HAD ONE (1) SCREW CRACKED NR 1 BOTTION POSITION LEADING EDGE.
